MathSciNet Relay Station
MathSciNet bibliographic data
MR1679081 35K65 (35K55 76D03)
Dal Passo, Roberta; Garcke, Harald Solutions of a fourth order degenerate parabolic equation with weak initial trace. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 28 (1999), no. 1, 153–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement